# SDR SWIA95556

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC620
- Engine: Garrtt TPE33111U
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Condition: Damaged
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE LEFT PROP WAS FLUCTUATING.  REMOVED SPINNER, BETA CAP, AND TUBE.  FOUND FLAT SPOT ON INNER O-RING. REPLACED BOTH O-RINGS.  SET BLADE ANGLE AND REINSTALLED PROP CAP AND SPINNER.  GROUND RAN THE NR ONE AND NR TWO ENGINES.  CHECKED BLADE ANGLE AND FLIGHT IDLE FUEL FLOWS.  OPERATIONALLY CHECKS GOOD.
